# SDR RAIA990209

- Difficulty date: February 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N557HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41074
- Engine: Garrtt TPE33114
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 310430212
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: B

## Discrepancy

FLT 7782 - JFK - OIL PRESSURE DROPPED BELOW RED LINE ALONG WITH TORQUE DROP ON RIGHT ENGINE.  ENGINE WAS SHUTDOWN IN FLIGHT.  MAINTENANCE REPLACED RIGHT ENGINE GEARBOX.  (M)
